Ask The Doctor > Questions & Answers > I have headache it started after delivery

I have headache it started after delivery

Patient: I have headache its started after delivery Can I take vasograin tablet. And I have 3 months baby

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.Yes, you can take Vasograin, however, I will advise you take Tab. Naproxen first after consulting your physician. If it does not help, you can go for Vasograin.It does not have any impact on the baby. But please use the tablets for isolated episodes and not regularly till you’re breastfeeding.Hope this was helpful,Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment